# SDR DALA2022010308208

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 64,463 hours, 21,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 CORROSION DAMAGE DISCOVERED COMMON TO THE FUSELAGE SKIN IN THE VICINITY OF THE AFT LAVATORY SERVICE PANEL CUT-OUT. FUSELAGE SKIN REPAIR ADDRESSED IN ER/A 596269-14. FOLLOW ON ACTION REQUIRED. CORRECTIVE ACTION: DOUBLER/TRIPLER REPAIR INSTALLED IN THE VICINITY OF THE AFT LAVATORY SERVICE PANEL CUT-OUT TO RESTORE STRENGTH TO BLENDED MATERIAL. REF ERA 596269-14. (2069519)
